Hiroshima Mathematical Journal
- Hiroshima Math. J.
- Volume 44, Number 3 (2014), 247-259.
Asymptotic expansions of the distributions of MANOVA test statistics when the dimension is large
Asymptotic expansions of the null distribution of the MANOVA test statistics including the likelihood ratio, Lawley-Hotelling and Bartlett-Nanda-Pillai tests are obtained when both the sample size and the dimension tend to infinity with assuming the ratio of the dimension and the sample size tends to a positive constant smaller than one. Cornish-Fisher expansions of the upper percent points are also obtained. In order to study the accuracy of the approximation formulas, some numerical experiments are done, with comparing to the classical expansions when only the sample size tends to infinity.
Hiroshima Math. J., Volume 44, Number 3 (2014), 247-259.
First available in Project Euclid: 26 December 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Wakaki, Hirofumi; Fujikoshi, Yasunori; Ulyanov, Vladimir V. Asymptotic expansions of the distributions of MANOVA test statistics when the dimension is large. Hiroshima Math. J. 44 (2014), no. 3, 247--259. doi:10.32917/hmj/1419619745. https://projecteuclid.org/euclid.hmj/1419619745